# SDR KCSA202507110535

- Difficulty date: July 5, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 2,235 hours, 981 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT UPPER DECK GROUND MODE LIGHT INOPERATIVE.  COMPLIED WITH (M) PROCEDURES IAW MEL 52-23-4-2. CYCLED DOOR C/B ON P180 DOOR MODE LIGHT TEST OK IAW AMM 52-23-16. THIS CLEARS DMI 100259027.
